Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 69, NWS Topeka, KS

August 30, 20194 counties in Kansas

NWS Topeka, KS issued this flash flood warning at Aug 30, 2019, 1:14 AM CDT for 4 counties in Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2019, 1:14 AM CDT (06:14 UTC)
Expired
Aug 30, 2019, 5:15 AM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Geary County, KS, Pottawatomie County, KS, Riley County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 39 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 6.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4075 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4075 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

501 
WGUS53 KTOP 300614
FFWTOP
KSC061-149-161-197-301015-
/O.NEW.KTOP.FF.W.0069.190830T0614Z-190830T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Topeka KS
114 AM CDT Fri Aug 30 2019

The National Weather Service in Topeka has issued a

* Flash Flood Warning for...
  Central Geary County in east central Kansas...
  Southern Riley County in northeastern Kansas...
  Northwestern Wabaunsee County in east central Kansas...
  Southwestern Pottawatomie County in northeastern Kansas...

* Until 515 AM CDT.

* At 114 AM CDT, Doppler radar and automated rain gauges indicated
  thunderstorms producing heavy rain across the warned area. Up to
  three inches of rain have already fallen. Flash flooding is
  expected to begin shortly.

* Some locations that will experience flooding include...
  Manhattan, Wamego, Ogden, St. George, Milford, Louisville and
  Keats.

Additional rainfall amounts of up to 1 inch are possible in the 
warned area.

This includes Interstate 70 between mile markers 303 and 318.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3942 9652 3919 9623 3897 9664 3918 9692

$$

Baerg
1 follow-up statement
363 
WGUS73 KTOP 301005
FFSTOP

Flash Flood Statement
National Weather Service Topeka KS
505 AM CDT Fri Aug 30 2019

KSC061-149-161-197-301015-
/O.EXP.KTOP.FF.W.0069.000000T0000Z-190830T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Geary-Riley-Wabaunsee-Pottawatomie-
505 AM CDT Fri Aug 30 2019

...THE FLASH FLOOD WARNING FOR CENTRAL GEARY...SOUTHERN RILEY...
NORTHWESTERN WABAUNSEE AND SOUTHWESTERN POTTAWATOMIE COUNTIES WILL
EXPIRE AT 515 AM CDT...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3942 9652 3919 9623 3897 9664 3918 9692

$$

Baerg

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 12:15 AM CDT, 59 minutes earlier.

Area forecast discussion, Aug 30, 12:15 AM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1215 AM CDT Fri Aug 30 2019

...AVIATION UPDATE...

.SHORT TERM...(This evening through Friday)
Issued at 321 PM CDT Thu Aug 29 2019

Water vapor satellite early this afternoon showed an upper level
trough moving southeast across eastern WY into northeast CO. A more
amplified upper level trough was shifting east across the upper
Midwest into the western Great Lakes States. At the surface a
cold front extended from central WI, southwest into south central
NE, then extended west-northwest into southwest NE. Southerly
surface and 850mb winds were advecting richer gulf moisture
northward across the CWA. Dewpoints were in the mid 70s this
afternoon across the CWA. There may be enough surface convergence
for thunderstorms to develop along the surface front in southern
NE along the KS border late this afternoon. Therefore, I added a
slight chance for thunderstorms across the far northern counties
late this afternoon. MLCAPE values at 19Z were in the 3,000 to
4000 J/KG range, and effective 0-6 KM shear was increasing to
around 30 KTS along the border. Therefore the environment will be
favorable for a few sever thunderstorms across southern NE, which
may skim across the norther counties along the NE border late this
afternoon.

Tonight, the southern stream H5 trough across southern WY/northeast
CO will dig southeast across eastern KS during the early morning
hours of Friday. Low-level CAA across the upper Midwest will allow
the surface front to push southward into the CWA this evening. The
combination of DCVA ahead of the approaching H5 trough and
surface convergence ahead of the front will allow widespread
thunderstorms to develop across northeast KS and extending west-
northwest along the front into north central KS/south central NE.
Several CAM models show a couple complexes of thunderstorms
developing across north central and northeast KS during the mid
evening hours along the front, which may develop into an forward
propagating QLCS that will track southeast across the CWA during
the late evening and early morning hours of Friday. The
environment will be favorable, given a increasing southwesterly
low-level jet, MLCAPE/MUCAPE of around 3000-40000 J/KG and 0-6 KM
shear increasing to 30 KTS as the southern stream H5 trough
approaches from the northwest. The primary hazards from a
developing QLCS will be damaging wind gusts and heavy rainfall.
The ERSL HRRR model actually shows more convective clusters,
similar to HP supercells developing along the front by 3Z and
moving southeast across the CWA. If we get rotating updrafts
embedded within the line then there could be isolated large hail.
I cannot totally rule out short lived meso vortices within the
QLCS, which could produce a few weak isolated tornadoes. Most
numerical models move the severe thunderstorms clusters/QLCS
southeast of the CWA after 9Z. We may see showers and a few
elevated thunderstorms continuing past 12Z to the northwest of the
OFB/front through the mid morning hours of Friday.

Even though the QLCS will be fast moving it could produce 1 to 2
inch rainfall rates per hours and in a few hours there may be 1 to 3
inches of rainfall. This may lead to flash flooding as the line move
southeast across the CWA. Therefore, I have issued a flash flood
watch from 3Z FRI through 18Z FRI. I kept the northern terr of
counties out of the watch since the thunderstorms may be more
scattered before evolving into a line/QLCS.

Friday afternoon, the front will stall out across southeast KS and
extend west into southwest KS. Expect mostly cloudy skies through
the afternoon. It will probably remain dry through the afternoon
hours. Highs will be cooler north of the front, with mid 70s to
around 80 across the CWA.

.LONG TERM...(Friday night through Thursday)
Issued at 321 PM CDT Thu Aug 29 2019

Friday night through Saturday, another perturbation embedded within
the northwest flow aloft will move southeast across the Plains.
The LLJ will transport richer moisture northward across the front
and elevated thunderstorms will develop Friday evening and through
the night. At this time the better chance for severe
thunderstorms will remain across southern KS and northern OK. The
heavier rainfall should shift southeast of the CWA during the mid
morning hours of Saturday, as surface high pressure builds
southwest across the CWA.

Saturday night through Sunday, another minor perturbation will move
southeast across the Plains and may cause a chance for showers and
thunderstorms Saturday night into early Sunday morning. A broad
upper level ridge across the southwestern US will build east into
the southern Plains Sunday afternoon.

Monday through Tuesday, high temperatures may increase towards 90
degrees as the upper ridge builds east across the southern Plains.
Expect dry conditions.

Wednesday through Thursday, an upper level trough will amplify
across the Great Lakes States and cause a weak front to push
southwest across the CWA. Since the upper ridge will be across KS,
I don't think we'll see much in the way of upper level support
for thunderstorms as the surface front pushes southwest across the
CWA early Wednesday morning. High will cool back into the upper
70s to mid 80s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1207 AM CDT Fri Aug 30 2019

Convective allowing models show storms persisting through about
12Z, but they've been a little slow with the progression. Think
that as the convective line pushes through, there may just be
some stratiform rain into the early morning hours. The RAP and
NAM are pretty consistent in holding onto stratus for much of the
day so think MVFR CIGS may linger for a good portion of the day.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this afternoon for KSZ020>024-026-
034>040-054>056-058-059.

&&

SHORT TERM...Gargan
LONG TERM...Gargan
AVIATION...Wolters
Hazardous weather outlook, Aug 29, 4:27 PM CDT, 8 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
427 PM CDT Thu Aug 29 2019

KSZ008>012-020>024-026-034>040-054>056-058-059-302130-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
427 PM CDT Thu Aug 29 2019

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Tonight.

Scattered severe storms are expected this evening and overnight
for the entire outlook area. Primary hazards are large hail,
damaging wind gusts, and locally heavy rainfall. An isolated
tornado cannot be ruled out.

Total rainfall amounts from 1 to 3 inches are possible from
tonight through Friday afternoon. The locally heavy rainfall may
lead to localized flash flooding. A Flash Flood Watch is in effect
for most of the area through Friday.

Minor river flooding continues on the Big Blue River near Blue
Rapids.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional scattered storms are possible Friday and Saturday
which
could cause areas of locally heavy rainfall and flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Special weather statement, Aug 30, 12:26 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Topeka KS
1226 AM CDT Fri Aug 30 2019

KSZ026-040-300600-
Jefferson-Douglas-
1226 AM CDT Fri Aug 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON AND
NORTHWESTERN DOUGLAS COUNTIES UNTIL 100 AM CDT...

At 1226 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles east of Perry Lake, moving northeast at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Oskaloosa, Perry, McLouth, Lecompton, Williamstown and Perry Lake.

This includes Kansas Turnpike between mile markers 189 and 193.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas.

LAT...LON 3907 9519 3897 9550 3905 9550 3907 9552
      3919 9551 3931 9518
TIME...MOT...LOC 0526Z 241DEG 25KT 3915 9537

22
Local storm report, Aug 30, 12:32 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1232 AM CDT FRI AUG 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     6 SSE SAINT GEORGE      39.11N 96.39W
08/30/2019                   WABAUNSEE          KS   TRAINED SPOTTER

            LARGE LIMBS ON ROOF, WINDS ESTIMATED AT 60
            MPH.

&&
Special weather statement, Aug 30, 12:47 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Topeka KS
1247 AM CDT Fri Aug 30 2019

KSZ026-040-056-300615-
Jefferson-Douglas-Franklin-
1247 AM CDT Fri Aug 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRANKLIN...
SOUTHEASTERN JEFFERSON AND DOUGLAS COUNTIES UNTIL 115 AM CDT...

At 1246 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Pleasant Grove, moving northeast at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Lawrence, Baldwin City, Eudora, Wellsville, Lecompton, Clinton, Lone
Star, Pleasant Grove, Clinton Lake, Vinland and Williamstown.

This includes the following highways...
 Interstate 35 between mile markers 194 and 198.
 Kansas Turnpike between mile markers 191 and 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas.

LAT...LON 3866 9506 3870 9527 3900 9550 3912 9520
      3910 9519 3897 9519 3896 9517 3898 9516
      3897 9513 3897 9511 3888 9505
TIME...MOT...LOC 0546Z 215DEG 35KT 3887 9523

22
Local storm report, Aug 30, 12:52 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1252 AM CDT FRI AUG 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     FLASH FLOOD      1 NW FAIRVIEW           39.85N 95.74W
08/30/2019                   BROWN              KS   TRAINED SPOTTER

            SMALL CREEKS WERE OUT OF THEIR BANKS ALONG
            WITH NUMEROUS ROADS FLOODED.

&&

BAERG
Local storm report, Aug 30, 12:56 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1256 AM CDT FRI AUG 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     TSTM WND GST     3 ENE TOPEKA            39.07N 95.63W
08/30/2019  M53 MPH          SHAWNEE            KS   ASOS

            ASOS STATION KTOP TOPEKA.

&&

JP
Special weather statement, Aug 30, 1:04 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Topeka KS
104 AM CDT Fri Aug 30 2019

KSZ038>040-055-056-300630-
Wabaunsee-Shawnee-Douglas-Franklin-Osage-
104 AM CDT Fri Aug 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRANKLIN...SOUTHERN
SHAWNEE...SOUTHEASTERN WABAUNSEE...SOUTHWESTERN DOUGLAS AND OSAGE
COUNTIES UNTIL 130 AM CDT...

At 103 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles west of Baldwin City to near
Harveyville. Movement was south at 15 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Southern Topeka, Ottawa, Osage City, Carbondale, Richland, Dover,
Auburn, Overbrook, Lyndon, Centropolis, Burlingame, Pomona, Scranton,
Harveyville, Pauline, Pomona Lake, Globe and Berryton.

This includes Kansas Turnpike between mile markers 155 and 178.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Kansas.

LAT...LON 3855 9594 3874 9595 3874 9596 3900 9599
      3899 9550 3864 9524
TIME...MOT...LOC 0603Z 358DEG 14KT 3877 9527 3877 9595

22

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 9:12 PM CDTSevere Thunderstorm WarningTOPCloud, Republic48 min
Aug 29, 9:28 PM CDTSevere Thunderstorm WarningTOPBrown47 min
Aug 29, 9:36 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa24 min
Aug 29, 10:00 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa, Republic, Washington45 min
Aug 29, 10:14 PM CDTAreal Flood AdvisoryTOPRepublic3 hr
Aug 29, 10:15 PM CDTSevere Thunderstorm WarningTOPBrown, Nemaha30 min
Aug 29, 10:16 PM CDTAreal Flood AdvisoryTOPBrown3 hr
Aug 29, 10:35 PM CDTSpecial Weather StatementTOPMarshall, Nemaha, Washington25 min
Aug 29, 10:41 PM CDTSpecial Weather StatementTOPClay34 min
Aug 29, 10:45 PM CDTSevere Thunderstorm WarningTOPOttawa45 min
Aug 29, 10:47 PM CDTSpecial Weather StatementTOPBrown28 min
Aug 29, 10:50 PM CDTAreal Flood AdvisoryTOPMarshall, Nemaha, Washington3 hr
Aug 29, 10:59 PM CDTFlash Flood WarningTOPBrown4 hr
Aug 29, 11:02 PM CDTSpecial Weather StatementTOPMarshall, Nemaha, Washington28 min
Aug 29, 11:11 PM CDTSpecial Weather StatementTOPRiley34 min
Aug 29, 11:16 PM CDTSpecial Weather StatementTOPBrown, Jackson29 min
Aug 29, 11:25 PM CDTFlash Flood WarningTOPMarshall, Nemaha4 hr
Aug 29, 11:26 PM CDTSpecial Weather StatementTOPPottawatomie34 min
Aug 29, 11:35 PM CDTSpecial Weather StatementTOPPottawatomie, Shawnee25 min
Aug 29, 11:38 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris37 min
Aug 29, 11:46 PM CDTSpecial Weather StatementTOPClay, Geary, Riley29 min
Aug 29, 11:50 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Wabaunsee40 min
Aug 30, 12:01 AM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee29 min
Aug 30, 12:04 AM CDTSpecial Weather StatementTOPShawnee26 min
Aug 30, 12:16 AM CDTSpecial Weather StatementTOPDickinson, Geary, Morris, Riley29 min
Aug 30, 12:22 AM CDTSevere Thunderstorm WarningTOPGeary, Lyon, Morris, Osage, Pottawatomie, Riley and 1 more38 min
Aug 30, 12:26 AM CDTSpecial Weather StatementTOPJefferson34 min
Aug 30, 12:28 AM CDTAreal Flood AdvisoryTOPDouglas, Jefferson, Shawnee3 hr
Aug 30, 12:33 AM CDTAreal Flood AdvisoryTOPGeary, Pottawatomie, Riley, Wabaunsee3 hr
Aug 30, 12:44 AM CDTSevere Thunderstorm WarningTOPGeary, Morris46 min
Aug 30, 12:47 AM CDTSpecial Weather StatementTOPDouglas28 min
Aug 30, 12:51 AM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee39 min
Aug 30, 1:04 AM CDTSpecial Weather StatementTOPOsage26 min
Aug 30, 1:18 AM CDTSpecial Weather StatementTOPJefferson, Shawnee27 min
Aug 30, 1:28 AM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage47 min
Aug 30, 1:33 AM CDTAreal Flood AdvisoryTOPDouglas, Franklin, Osage3 hr
Aug 30, 1:37 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Lyon, Osage38 min
Aug 30, 1:47 AM CDTSpecial Weather StatementTOPDouglas, Franklin, Osage, Shawnee28 min
Aug 30, 2:04 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage41 min
Aug 30, 2:13 AM CDTRiver Flood WarningTOPGeary9 hr
Aug 30, 2:13 AM CDTRiver Flood WarningTOPWabaunsee24 hr
Aug 30, 2:40 AM CDTRiver Flood WarningTOPRiley4 hr
Aug 30, 2:40 AM CDTSpecial Weather StatementTOPAnderson, Franklin35 min
Aug 30, 3:41 AM CDTRiver Flood WarningTOPShawnee23 hr
Aug 30, 3:46 AM CDTRiver Flood WarningTOPMarshall37 hr
Aug 30, 5:29 AM CDTRiver Flood WarningTOPDickinson5 hr
Aug 30, 5:29 AM CDTRiver Flood WarningTOPLyon, Osage20 hr
Aug 30, 5:29 AM CDTRiver Flood WarningTOPClay66 hr
Aug 30, 5:29 AM CDTRiver Flood WarningTOPOttawa, Saline3 days
Aug 30, 6:45 AM CDTAreal Flood WarningTOPOsage, Shawnee6 hr
Aug 30, 7:37 AM CDTRiver Flood WarningTOPPottawatomie24 hr
Aug 30, 7:37 AM CDTRiver Flood WarningTOPDouglas18 hr
Aug 30, 9:10 AM CDTAreal Flood WarningTOPFranklin4 hr
Aug 30, 9:43 AM CDTRiver Flood WarningTOPPottawatomie, Riley, Wabaunsee18 hr
Aug 30, 9:43 AM CDTRiver Flood WarningTOPFranklin, Osage8 hr
Aug 30, 10:05 AM CDTRiver Flood WarningTOPOsage15 hr
Aug 30, 10:14 AM CDTRiver Flood WarningTOPDouglas, Jefferson56 hr
Aug 30, 10:14 AM CDTRiver Flood WarningTOPDouglas, Jefferson69 hr
Aug 30, 10:14 AM CDTRiver Flood WarningTOPDouglas, Jefferson, Shawnee11 hr
Aug 30, 10:30 AM CDTRiver Flood WarningTOPPottawatomie39 hr
Aug 30, 12:40 PM CDTAreal Flood WarningTOPOsage9 hr
Aug 30, 1:10 PM CDTAreal Flood WarningTOPFranklin5 hr
Aug 30, 6:12 PM CDTAreal Flood WarningTOPFranklin4 hr

Nearby

Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.